# SDR CA020621002

- Difficulty date: May 27, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Make and model: Cndair CL6013A
- Aircraft time: 3,562 hours
- Engine: Ge CF343A
- System (JASC): 2312 · VHF Communications System
- Part: Wire
- Condition: Shorted
- Location: Microphone
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) A BROKEN WIRE SHORTED TO GROUND ON CAPTAINS HAND MIKE JACK LOCATED ON LOWER CONTROL COLUMN PREVENTED NORMAL VHF TANSMISSION. PILOTS OXYGEN MASK SELECTED TO EMERGENCY (EMERGENCY MIRE POSITION)AND COMMUNICATIONS WERE RESTORED. WIRE REPAIRED PER DRAWING WITH NO FUTHER PROBLEMS REPORTED.
